# SDR HNAA2021022500060

- Difficulty date: February 22, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 39,134 hours, 35,373 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Localizer
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 669 34-32 2433662 22FEB21 ORF CLOSE LOC WAS ERRONEOUS ON BOTH SIDES FACT 22FEB21 23:45 ROA.  PERFORMED VOR/ILS/LOC OPS CHECK IN REF TO AMM TASK 34-32-00-700-801-A.  NO FAULTS NOTED.  CREW REPORTED OBSERVING ILS WAS WORKING PROPERLY AFTER RESET.  STATION REPORTED RESETTING ILS SYSTEM.  OKAY FOR SERVICE.
